# SDR SWIA201541407

- Difficulty date: August 27, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 30,774 hours, 25,611 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Unsecure
- Location: Rt Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE.  RT MLG INDICATED RED DASHED BOX.  PERFORMED EMERGENCY EXTENSION AND GEAR EXTENDED.  RETURNED TO THE FIELD.  TROUBLESHOT RT MAIN GEAR DISAGREE MESSAGE. TIGHTENED AND SECURED RT MAIN MAIN GEAR UPLOCK TARGET, CHECKED FOR PROPER RIGGING.  PERFORMED OPS TEST OF MAIN GEAR AND INDICATION.  RIG CHECK GOOD AND OPS CHECKS GOOD IAW AMM.  NO FAULTS NOTED.
